Decompositions of simplex-like graphs and generalized bipartite graphs

Bohdan Zelinka

Časopis pro pěstování matematiky (1970)

  • Volume: 095, Issue: 1, page 1-6
  • ISSN: 0528-2195

How to cite

top

Zelinka, Bohdan. "Rozklady simplexovitých grafů a zobecněných sudých grafů." Časopis pro pěstování matematiky 095.1 (1970): 1-6. <http://eudml.org/doc/21041>.

@article{Zelinka1970,
author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {1},
pages = {1-6},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Rozklady simplexovitých grafů a zobecněných sudých grafů},
url = {http://eudml.org/doc/21041},
volume = {095},
year = {1970},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - Rozklady simplexovitých grafů a zobecněných sudých grafů
JO - Časopis pro pěstování matematiky
PY - 1970
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 095
IS - 1
SP - 1
EP - 6
LA - cze
UR - http://eudml.org/doc/21041
ER -

References

top
  1. P. Erdös, On extremal problems of graphs and generalized graphs, Israel J. Math. 2 (1964), 183-190. (1964) Zbl0129.39905MR0183654
  2. P. Erdös, A problém of independent r-tuples, Ann. Univ. Scient. Budapest, Ser. Math. 8 (1965), 93-95. (1965) Zbl0136.21302MR0260599
  3. H. A. Jung, Ober simplexartige Graphen, Lecture at the Colloquium on the Graph Theory held in Tihany in September 1966. (1966) 
  4. G. Katona, On a problém concerning the generalized graphs, Lecture at the Colloquium on the Graph held in Tihany in September 1966. (1966) 
  5. R. C. Read, On the number of self-complementary graphs and digraphs, J. London Math. Soc. 38 (1963), 99-104. (1963) Zbl0116.15001MR0146819
  6. G. Ringel, Selbstkomplementáre Graphen, Arch. Math. I4 (1963), 354-358. (1963) MR0154273
  7. H. Sachs, Über selbstkomplementáre Graphen, Publ. Math. Debrecen 9 (1962), 270-288. (1962) Zbl0119.18904MR0151953
  8. B. Zelinka, Rozklad grafu na isomorfní podgrafy, Čas. pěst. mat. 90 (1965), 147-152. (1965) MR0193031
  9. R. Zelinka, The decomposition of a digraph into isomorphic subgraphs, Mat. čas. SAV (v tisku). Zbl0197.50504
  10. B. Zelinka, The decomposition of a generalized graph into isomorphic subgraphs, Čas. pěst. mat. 93 (1968), 278-283. (1968) Zbl0167.22301MR0274329

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.